MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Joint Laxity (4526)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation.
 
Event or Problem Description
This patient presented to surgeons office complaining about their knee.The patient reported pain, instability, and dissatisfaction.The patient has recalled tibial poly inserts in both knees.The osteolysis is shown to be worse on the left knee x-ray, so the patient was scheduled for a left full knee revision vs poly swap.Revision has not yet occurred.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.D10: concomitant devices: 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t 4412232 200-02-32 - three peg patella 32mm 6500540 h3: the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's right knee was revised approximately 4 years 6 months post initial operation.The patient reported pain, instability, and dissatisfaction.The patient has recalled a tibial poly insert.The patient underwent a right knee revision, a femoral component revision, and a poly revision was performed due to knee instability.The patient was revised to femoral cc revision component and psc poly implant.The surgeon wanted to upsize the femur component for sizing and to close the extension gap knowing it is off-label when keeping the current tibia implant size.The tibia component was well fixed, and the surgeon trailed the revision sizes.The surgeon was happy with the articulation and stability.The patient was implanted with the cc revision femoral component and new psc poly.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, c, d.The revision reported was likely the result of the reported pain and instability.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20397075
Report Number1038671-2024-03848
Device Sequence Number6261656
Product Code JWH
UDI-Device Identifier10885862230485
UDI-Public10885862230485
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2024
Device Catalogue Number02-012-51-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer01/11/2025
06/25/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date01/29/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale